# SDR USAASB01271

- Difficulty date: September 27, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - MAINTENANCE FOUND THE AFT RIGHT SECTION OF CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY CHARGER ASSEMBLY.  OPS CHECK GOOD.  (M)
